Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 11 found articles
 
 
  An efficient algorithm for parameterizing HsMM with Gaussian and Gamma distributions
 
 
Title: An efficient algorithm for parameterizing HsMM with Gaussian and Gamma distributions
Author: Xie, Y.
Tang, S.
Tang, C.
Huang, X.
Appeared in: Information processing letters
Paging: Volume 112 (2012) nr. 19 pages 6 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 11 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands